FLAT STRONG delta-COVERS OF MODULES


DEMİRCİ Y. M.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.1, pp.43-52, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.31801/cfsuasmas.443540
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.43-52
  • Keywords: Flat cover, flat delta-cover, flat strong delta-cover, G-delta-semiperfect ring, semiperfect ring, perfect ring, SEMIPERFECT, PERFECT, RINGS

Abstract

We say that a ring R is right generalized delta-semiperfect if every simple right R-module is an epimorphic image of a flat right R-module with delta-small kernel. This definition gives a generalization of both right delta-semiperfect rings and right generalized semiperfect rings. We provide examples involving such rings along with some of their properties. We introduce flat strong delta-cover of a module as a flat cover which is also a flat delta-cover and use flat strong delta-covers in characterizing right A-perfect rings, right B-perfect rings and right perfect rings.